# SDR ASOA06107

- Difficulty date: January 21, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR AFT DRAG ANGLE, ABOVE THE ASSIST MOTOR PULLEY, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR AFT DRAG ANGLE, ABOVE THE ASSIST MOTOR PULLEY, IAW REO 670-52-11-072.  (K)
